# SDR CA120813012

- Difficulty date: August 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE FLIGHT CREW OBSERVED AN EXCEEDED INDICATION OF HIGH OIL TEMPERATURE ON THE NR 1 ENGINE.  THE ENGINE POWER WAS REDUCED TO BRING THE OIL TEMPERATURE DOWN BUT WITHOUT A SUCCESSFUL RESPONSE.  THE FLIGHT CREW THEN ELECTED TO SHUTDOWN THE NR 1 ENGINE. THE ACFT RETURNED TO THE POINT OF ORIGIN AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  REPLACEMENT OF THE AIRFRAME ACOC, AIR COOLED OIL COOLER, BYPASS VALVE AND ACTUATOR,  BOTH ENGINE OIL FILTERS AND OIL CHANGE ARE IN PROGRESS.   MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
